# SDR 9620725515

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515US
- Make and model: Boeing 757251
- Aircraft serial: 23203
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: Pratt, PW2037
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, CREW DESCENDED TO AVOID TURBULENCE.  DURING CLIMBOUT BACK TO ORIGINAL FLIGHT ALTITUDE,  NR 2 ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  AIRCRAFT DIVERTED TO YEG AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING.  GROUND MAINTENANCE REMOVED AND REPLACED ENGINE.
